Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pinkish spotting after recovering from a medical abortion. Why?

i had a surgical abortion in december, and after that for about 3 weeks i bled brown and red and clots, then i stopped bleeding for 2 weeks and now its january and its spotting and redish pink but its stopped after a minuite so could it be my perio coming or pregnany? because after my abortion i got the implant when i was put to sleep and had sex 4 days after
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
thanks for the query.

It is normal to experience some vaginal bleeding for approximately two weeks after an abortion. You may experience light bleeding for several days.

Since you are on implant , less likely you are pregnant. Get a UPT done if you miss your periods.

Take following precautions:

Make sure the abortion is complete by USG.
Avoid strenuous exercise if possible for a few days.
Antibiotics can be taken to prevent infection.
Check your temperature to see if you have a fever.
Your next normal period may come in 3 to 8 weeks, or even 10 weeks. If it has not come by that time, see a doctor, nurse or midwife.
It is normal to bleed up to 3 weeks after an abortion. Some women bleed very little. Bleeding can start and stop and this is OK as long as it is not extremely heavy bleeding. If you feel tired or weak from bleeding, you can take iron pills to prevent anemia.

take care,
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor